# SDR MALA000127

- Difficulty date: January 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IND - FLT 3356 - DURING CRUISE, GOT DECREASE IN RIGHT PROP RPM TO 300 TO 500.  GOT RIGHT OIL PRESSURE LIGHT.  NOTED RIGHT PROP OIL PRESSURE AT 0 PSI.  EXERCISED PROP FROM MAX TO MIN NO RESPONSE.  SHUTDOWN ENGINE.  DIVERTED TO IND.  MAINTENANCE REPLACED RIGHT ENGINE, PROP AND PGB IAW MESABA TASK CARD 7100-301, PERFORMED ALL OPERATIONAL CHECKS AND ALL CHECKS GOOD.  (M)
